RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1979, Volume 34, Issue 4(208), Pages 189–190 (Mi umn4093)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Some approximative characteristics of the classes of smooth functions of several variables in the metric of $\mathscr L_2$

Đinh Dung


Full text: PDF file (145 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1979, 34:4, 161–162

Bibliographic databases:

MSC: 41A17, 41A60, 46Bxx, 46E35
Received: 05.01.1979

Citation: Ðinh Dung, “Some approximative characteristics of the classes of smooth functions of several variables in the metric of $\mathscr L_2$”, Uspekhi Mat. Nauk, 34:4(208) (1979), 189–190; Russian Math. Surveys, 34:4 (1979), 161–162

Citation in format AMSBIB
\Bibitem{Din79}
\by {\DJ}inh~Dung
\paper Some approximative characteristics of~the~classes of~smooth functions of~several variables in~the~metric of~$\mathscr L_2$
\jour Uspekhi Mat. Nauk
\yr 1979
\vol 34
\issue 4(208)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn4093}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=548428}
\zmath{https://zbmath.org/?q=an:0467.41007}
\transl
\jour Russian Math. Surveys
\yr 1979
\vol 34
\issue 4
\pages 161--162
\crossref{https://doi.org/10.1070/RM1979v034n04ABEH002973}


Linking options:
  • http://mi.mathnet.ru/eng/umn4093
  • http://mi.mathnet.ru/eng/umn/v34/i4/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ðinh Dung, “Approximation by trigonometric polynomials of functions of several variables on the torus”, Math. USSR-Sb., 59:1 (1988), 247–267  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:167
    Full text:78
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020